Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Milwaukee, WI

September 20, 2021Jefferson County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Sep 20, 2021, 10:27 PM CDT for Jefferson County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2021, 10:27 PM CDT (03:27 UTC)
Expired
Sep 20, 2021, 11:15 PM CDT
In force
48 min
Issued by
NWS Milwaukee, WI
Hail
0.00 in
Wind
40

County Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2021-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2021-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

367 
WWUS83 KMKX 210327
SPSMKX

Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1027 PM CDT Mon Sep 20 2021
 
WIZ063-064-210415-
Jefferson WI-Dane WI-
1027 PM CDT Mon Sep 20 2021

...A strong thunderstorm will impact portions of southeastern Dane
and Jefferson Counties through 1115 PM CDT...

At 1027 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stoughton, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Eastern Madison, Fitchburg, Watertown, Stoughton, Fort Atkinson,
Oregon, Jefferson, McFarland, Lake Mills, Edgerton, Marshall,
Waterloo, Cottage Grove, Johnson Creek, Deerfield, Cambridge,
Brooklyn, Lake Ripley, Lake Koshkonong and Ixonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4295 8945 4320 8900 4320 8854 4300 8854
      4285 8903 4285 8936
TIME...MOT...LOC 0327Z 236DEG 44KT 4296 8921 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

STUMPF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Sep 20, 2:40 PM CDT, 7 hours 47 minutes earlier.

Area forecast discussion, Sep 20, 2:40 PM CDT, 7 hours 47 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
240 PM CDT Mon Sep 20 2021

.SHORT TERM...
(Issued 240 PM CDT Mon Sep 20 2021)

Tonight and Tuesday:

Showers are ending across the area this afternoon as the mid level
wave and PWAT max associated with the remnants of Nicholas move
off to the northeast. Clouds are starting to scatter out across
the area, and most of the region should see a few peeks of sun
late this afternoon into this evening.

Further west, a line of thunderstorms is taking shape across
Minnesota and Iowa along an advancing cold front. Widespread
clouds have limited instability ahead of this line, but strong
lift and shear are helping to compensate. This line will advance
east, reaching the western edge of the forecast area this
evening-- likely between about 8 and 9 PM. It should clear the
area in the 2-4 AM timeframe.

Some strong/severe storms are expected with this line, with the
higher threat across the western half of the area, where the
thermodynamic environment will be comparatively more favorable.
Strong wind gusts will be the primary concern, but we will need to
watch for a QLCS tornado threat with any line segments that surge
to the northeast.

Rain is expected to end by sunrise tomorrow, with clouds
scattering out through the morning. Tomorrow will be cool and
blustery, with northwest winds gusting between 20 and 30 MPH.
Highs will be in the mid 60s.

Boxell

&&

.LONG TERM...
(Issued 240 PM CDT Mon Sep 20 2021)

Tuesday night through Monday:

With the front coming through Tuesday, high pressure will be
filling in behind it Tuesday evening/night. A few of the shorter
term models are indicating potential for a few showers on the back
end of the system Tuesday night given some frontogenesis and some
low level moisture but it is expected that with dry mid levels
and limited overall forcing that directly behind the front should
remain mostly dry.

Into the day Wednesday the upper level low and surface low will
be off to the east but models start to diverge quite a bit as the
upper level low becomes a closed system. The differences between
models seems to primarily come from the timing of when the system
becomes closed, which greatly affects the progression of the upper
level low. The GFS and NAM generally close the system off toward
Wednesday evening while the ECMWF and Canadian closes the system
off Wednesday morning. This drastically impacts the progression of
the surface low and while Wednesday looks mostly dry, Thursday
looks far more uncertain. The GFS and NAM keep the surface low to
the east given the later transition into a closed low while the
ECMWF and Canadian actually have the surface low retracting a bit
to the west, sneaking decent chances for precipitation into the
eastern half of the CWA. The uncertainty here is fairly high at
the moment given the uncertainty of the upper level low but
generally an earlier transition of the upper level low into a
closed low will give us better chances for precipitation Thursday.
We will continue to watch the new models as we get closer to
midweek. It is also important to note that Wednesday and Thursday
look to be fairly chilly with a much cooler air mass pushing in
behind the front. Highs may peak out in the low to mid 60s with
lows in the 40s and possibly 30s Thursday morning.

Thursday night that system should finally push out of the area,
however another upper low will be coming in right behind it for
Friday. The uncertainty in the system is very high as models
suggest it too could become a closed and potentially interact with
the previous low with a bit of a Fujiwara effect. With this system
we will see another front push through that may bring some precip,
though models suggest that dry air may inhibit much of what can
come out of the next system. Fortunately the dry air looks likely
to prevent much of any precip the rest of the weekend despite the
closed low potentially sticking around through Sunday before
pushing out. Complete divergence in models thereafter though they
all seem to keep the region dry. With these systems however we
will remain rather chilly through the weekend.

Kuroski

&&

.AVIATION...
(Issued 240 PM CDT Mon Sep 20 2021)

MVFR ceilings are starting to scatter out across the area, and
most sites should see a period of VFR late this afternoon into
early evening. A line of thunderstorms will then approach from the
west this evening into tonight. Gusty winds, low ceilings and
reduced visibility are expected. South winds will remain gusty
this afternoon and evening ahead of the line of storms.

Winds turn west and then northwesterly tonight, with gusty
northwest winds tomorrow. Clouds should lift to VFR by late
morning or early afternoon.

Boxell

&&

.MARINE...
(Issued 240 PM CDT Mon Sep 20 2021)

Gusty south winds will increase to gale force by this evening,
peaking around 40 knots late this evening, ahead of a cold front.
Once the front passes, look for winds to become westerly and then
northwesterly. Northwest winds will remain gusty on Tuesday, but
are expected to remain below gales.

A period of north gales is possible on Wednesday, though there is
considerable uncertainty with this scenario.

For the nearshore, the Small Craft Advisory has been extended
until 1 PM on Monday for continued gusty winds.

Boxell

&&

.BEACHES...(Issued 407 AM CDT Mon Sep 20 2021)

A steep pressure gradient ahead of an approaching trough of low
pressure will cause gusty south-southeasterly winds to 35 mph
Monday afternoon into early Tuesday morning. These winds will
drive onshore waves between 3 to 6 feet along all Lake Michigan
shorelines in southern WI, with 7 foot waves possible along
shorelines in Sheboygan and northern Ozaukee Counties. These
conditions will be dangerous for swimmers, as the unsettled waters
will likely cause rip currents along open shorelines, and
dangerous currents along piers and breakwalls. Swimming in Lake
Michigan is not advised during this time period.

CMiller

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement...WIZ052-WIZ060-WIZ066-WIZ071-WIZ072
     until 7 AM Tuesday.

LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
     LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...7 PM Monday to 7 AM
     Tuesday.

     Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 AM
     Tuesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Sep 20, 2:51 PM CDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
251 PM CDT Mon Sep 20 2021

WIZ046-047-051-052-056>060-062>072-212000-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
251 PM CDT Mon Sep 20 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a high swim risk through tonight. Life threatening waves
and currents are expected. Stay out of the water, and stay away
from dangerous areas like piers, breakwalls, and river outlets.

A line of thunderstorms is expected to move through the area from
mid evening through the early morning hours on Tuesday. There will
be a risk for a few severe thunderstorms with this line,
especially over the western half of the outlook area. Gusty winds
will be the main threat, though a few brief spin up tornadoes will
also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ643>646-212000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
251 PM CDT Mon Sep 20 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory remains in effect through Tuesday morning
for high winds and waves.

Thunderstorms are likely late this evening into the overnight
hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The Small Craft Advisory continues through Tuesday morning.

Several periods of gusty winds and elevated waves will be
possible at times from the middle of the week into the weekend.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-212000-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
251 PM CDT Mon Sep 20 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A Gale Warning is in effect this evening and continues through
the overnight for southerly gusts up to 40 knots.

Thunderstorms are likely late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

While still uncertain, a period of north gales may occur
Wednesday and Wednesday night.

www.weather.gov/mkx

In the hours before

Special weather statement, Sep 20, 8:23 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
823 PM CDT Mon Sep 20 2021

WIZ046-210200-
Marquette WI-
823 PM CDT Mon Sep 20 2021

...Strong thunderstorms will impact portions of Marquette County
through 900 PM CDT...

At 823 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Westfield to near
Wisconsin Dells. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Montello, Westfield, Lawrence, Packwaukee, Mecan, Oxford, Endeavor,
Neshkoro, Springfield Corners, Briggsville, Glen Oak and Harrisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4388 8917 4387 8920 4382 8920 4380 8919
      4381 8917 4377 8917 4376 8922 4377 8923
      4376 8925 4364 8925 4364 8960 4398 8960
      4398 8917
TIME...MOT...LOC 0123Z 242DEG 44KT 4395 8964 4363 8968

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEHRING
Special weather statement, Sep 20, 8:37 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
837 PM CDT Mon Sep 20 2021

WIZ056-057-062-063-210215-
Columbia WI-Iowa WI-Sauk WI-Dane WI-
837 PM CDT Mon Sep 20 2021

...Strong thunderstorms will impact portions of northeastern Iowa,
Columbia, northwestern Dane and eastern Sauk Counties through 915 PM
CDT...

At 837 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Spring Green to 6 miles
west of Mount Horeb. Movement was northeast at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Baraboo, Cross Plains, Mazomanie and West Baraboo around 850 PM
  CDT.
  Waunakee around 900 PM CDT.
  Portage and Lodi around 905 PM CDT.
  Poynette around 910 PM CDT.
  Rio around 915 PM CDT.

Other locations impacted by these storms include Wyocena, North
Freedom, Harmony Grove, Barneveld, Morrisonville, Arena, Merrimac,
Bluffview, Blue Mound St Park and Plain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4332 9010 4364 8966 4364 8913 4363 8912
      4363 8911 4343 8908 4292 8994
TIME...MOT...LOC 0137Z 228DEG 53KT 4333 8997 4300 8987

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEHRING
Special weather statement, Sep 20, 9:14 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
914 PM CDT Mon Sep 20 2021

WIZ067-210300-
Lafayette WI-
914 PM CDT Mon Sep 20 2021

...Strong thunderstorms will impact portions of Lafayette County
through 1000 PM CDT...

At 913 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mineral Point to near Scales Mound.
Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Darlington, Shullsburg, Argyle, Blanchardville, Wiota, South Wayne,
Fayette, Lamont, Gratiot, Yellowstone Lake St Park, Calamine and
Woodford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4251 9027 4281 9024 4281 8984 4251 8984
TIME...MOT...LOC 0213Z 267DEG 28KT 4279 9017 4250 9020

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEHRING
Special weather statement, Sep 20, 9:44 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Mon Sep 20 2021

WIZ047-051-210330-
Green Lake WI-Fond Du Lac WI-
944 PM CDT Mon Sep 20 2021

...A strong thunderstorm will impact portions of southeastern Green
Lake and northwestern Fond du Lac Counties through 1030 PM CDT...

At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Markesan, or 9 miles southwest of Ripon, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ripon, Markesan, Green Lake and West Rosendale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4390 8888 4390 8856 4389 8854 4369 8902
      4381 8915 4393 8889
TIME...MOT...LOC 0244Z 237DEG 35KT 4377 8899

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEHRING
Special weather statement, Sep 20, 10:04 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1004 PM CDT Mon Sep 20 2021

WIZ067-068-210345-
Green WI-Lafayette WI-
1004 PM CDT Mon Sep 20 2021

...A strong thunderstorm will impact portions of southeastern
Lafayette and Green Counties through 1045 PM CDT...

At 1003 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Argyle, or 11 miles west of Monroe, moving northeast
at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Monroe, Brodhead, Belleville, New Glarus, Brooklyn, Monticello,
Albany, Argyle, Wiota, Dayton, South Wayne, Browntown, Attica, Juda,
Jordan Center and Woodford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4264 9007 4286 8970 4286 8958 4285 8937
      4263 8937 4253 8969 4251 8994
TIME...MOT...LOC 0303Z 235DEG 41KT 4259 8987

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

STUMPF
Special weather statement, Sep 20, 10:27 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1027 PM CDT Mon Sep 20 2021

WIZ063-064-210415-
Jefferson WI-Dane WI-
1027 PM CDT Mon Sep 20 2021

...A strong thunderstorm will impact portions of southeastern Dane
and Jefferson Counties through 1115 PM CDT...

At 1027 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stoughton, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eastern Madison, Fitchburg, Watertown, Stoughton, Fort Atkinson,
Oregon, Jefferson, McFarland, Lake Mills, Edgerton, Marshall,
Waterloo, Cottage Grove, Johnson Creek, Deerfield, Cambridge,
Brooklyn, Lake Ripley, Lake Koshkonong and Ixonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4295 8945 4320 8900 4320 8854 4300 8854
      4285 8903 4285 8936
TIME...MOT...LOC 0327Z 236DEG 44KT 4296 8921

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

STUMPF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:22 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk38 min
Sep 20, 7:46 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk44 min
Sep 20, 7:59 PM CDTSpecial Weather StatementMKXIowa31 min
Sep 20, 8:23 PM CDTSpecial Weather StatementMKXMarquette37 min
Sep 20, 8:37 PM CDTSpecial Weather StatementMKXColumbia, Sauk38 min
Sep 20, 9:14 PM CDTSpecial Weather StatementMKXLafayette46 min
Sep 20, 9:21 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge24 min
Sep 20, 9:22 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette38 min
Sep 20, 9:24 PM CDTTornado WarningMKXDane, Green, Iowa, Lafayette24 min
Sep 20, 9:44 PM CDTSpecial Weather StatementMKXGreen Lake46 min
Sep 20, 10:04 PM CDTSpecial Weather StatementMKXGreen41 min
Sep 20, 10:41 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson20 min
Sep 21, 3:04 AM CDTGale WatchMKX11 hr
Sep 21, 1:48 PM CDTGale WarningMKX50 hr
Sep 21, 1:48 PM CDTSmall Craft AdvisoryMKX17 hr
Sep 21, 1:51 PM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan58 hr

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.